Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

8th month after delivery, still continuous bleeding. Dr advised pills and Mirena for increasing uterine thickness. Alternatives ?

This is eighth month after my second delivery. till third month i had continuous bleeding but in a low manner. after that it stopped. but again it happened after ten, twelve days. it lasts for again 8,9 days. again it stops.this procedure continues till my sixth month. after that on the same month when bleeding starts it not stopped.i consult doctor ..she said that the thickness of my uterus is increasing and i have to take tablet .i took the tablet..but no change in my bleeding.then she said to do D and C.after that she said to put Mirena .This will be a treatment for my disease.but i don t want to put this.i need medicine.can u please suggest a medicine for this. Thank you.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
thanks for your query
you are having irregular cycle since your second delivery but you have not told what contraception you are taking and what was the histopathological report of your D&C.Mirena is a progesterone containing IUD if your doctor has prescribed you this then you can go for oral progesterone containing pills but you will have to be strictly compliant with the pills . plz consult your doctor and discuss about it
If your uterine thickness which I think she is talking about endometrial thickness is increasing and you are not using anyeffective contraceptive then Mirena is the best option available right nowbecause it will be beneficial as tratment of your irregular cycle ,contraception as well as compliance is not the problem . but you should be aware that even with mirena cycle could be irregular for initial 2-3 cycles. kindly discuss with your doctor again .all the best
Answered: Tue, 2 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor